# SDR DALA2018122877440

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,284 hours, 37,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 EMERG LT INDICATOR LIGHT BROKEN/WILL NOT STAY. CORRECTIVE ACTION: REINSTALLED EMERG LT INDICATOR LIGHT. STAYS IN AND OPS NML. (5062266)
